Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 13, NWS Fort Worth, TX

March 10, 2015Milam County, Texas

NWS Fort Worth, TX issued this river flood warning at Mar 10, 2015, 3:19 PM CDT for Milam County, Texas. It took effect at Mar 10, 2015, 4:40 PM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Mar 10, 2015, 3:19 PM CDT (20:19 UTC)
In effect from
Mar 10, 2015, 4:40 PM CDT
Expired
Mar 11, 2015, 8:05 AM CDT
In force
15 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Milam County, TX

The radar

The Ft Hood radar (KGRK), 30 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River near Rockdale (RLRT2). The gauge peaked at 30.00 ft at Mar 10, 2015, 6:00 PM CDT.

actionminormoderate10203003/1003/1103/12
Action stage
27 ft
Minor stage
30 ft
Moderate stage
33 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08106350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

832 
WGUS44 KFWD 102019
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
319 PM CDT TUE MAR 10 2015

...The National Weather Service in Fort Worth has issued a Flood 
Warning for the following areas in Texas...

  Little River Near Rockdale Affecting Milam County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC331-110819-
/O.NEW.KFWD.FL.W.0013.150310T2140Z-150311T1305Z/
/RLRT2.1.ER.150310T2140Z.150311T0000Z.150311T0105Z.NO/
319 PM CDT TUE MAR 10 2015

The National Weather Service in Fort Worth has issued a 

* Flood Warning for 
  The Little River Near Rockdale.
* Until Wednesday morning...Or until the warning is cancelled.
* At 0215 PM Tuesday the stage was 29.79 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by late Tuesday 
  afternoon and continue to rise to a crest near 30 feet by Tuesday 
  evening. the river should fall below flood stage by Tuesday 
  evening.
* At 30 feet Minor lowland flooding is expected along the left bank.

&&
 
LAT...LON 3075 9715 3071 9703 3074 9696 3083 9707
      3078 9707

$$
1 follow-up statement
134 
WGUS84 KFWD 110113
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CDT TUE MAR 10 2015

...The Flood Warning is cancelled for the following areas in Texas...
 
  Little River Near Rockdale Affecting Milam County
  
...The Flood Warning continues for the following areas in Texas...
 
  Navasota River Above Groesbeck Affecting Limestone County 

  Navasota River Near Easterly Affecting Leon and Robertson Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC331-110143-
/O.CAN.KFWD.FL.W.0013.000000T0000Z-150311T1305Z/
/RLRT2.1.ER.150310T2237Z.150310T2300Z.150310T2303Z.NO/
813 PM CDT TUE MAR 10 2015

The Flood Warning is cancelled for
  The Little River Near Rockdale.
* At 0715 PM Tuesday the stage was 29.96 feet.
* Flood stage is 30 feet.
* Fell below flood stage at 6 PM Tuesday.
* Forecast...The river will continue to fall to near 17 feet by
  Wednesday evening.

&&
 
LAT...LON 3075 9715 3071 9703 3074 9696 3083 9707
      3078 9707

$$

TXC293-111313-
/O.EXT.KFWD.FL.W.0011.000000T0000Z-150311T1353Z/
/GRST2.1.ER.150310T1215Z.150310T1930Z.150311T0153Z.NO/
813 PM CDT TUE MAR 10 2015

The Flood Warning continues for
  The Navasota River Above Groesbeck.
* At 0715 PM Tuesday the stage was 7.16 feet.
* Flood stage is 7 feet.
* Minor flooding is occurring and is forecast to end Tuesday evening.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by Tuesday evening.

&&
 
LAT...LON 3162 9663 3151 9652 3154 9641 3166 9652

$$

TXC289-395-111313-
/O.EXT.KFWD.FL.W.0012.000000T0000Z-150315T1525Z/
/EAST2.2.ER.150310T0922Z.150311T1800Z.150315T0325Z.NO/
813 PM CDT TUE MAR 10 2015

The Flood Warning continues for
  The Navasota River Near Easterly.
* At 0715 PM Tuesday the stage was 22.29 feet.
* Flood stage is 19 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to a crest near 24 feet 
  by Wednesday evening. The river should fall below flood stage 
  Saturday night.

&&
 
LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Mar 10, 1:15 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Mar 10, 1:15 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
115 PM CDT TUE MAR 10 2015

.AVIATION...
CONCERNS...AREAS OF FOG EXPECTED TO REDEVELOP OVERNIGHT TONIGHT.

MOST OF THE FOG HAD DISSIPATED AT THE TAF SITES AS OF 18Z...AND
CEILINGS HAD IMPROVED TO MVFR. EXPECT A CONTINUED GRADUAL
IMPROVEMENT THROUGH THIS EVENING...WITH SKIES POSSIBLY TEMPORARILY
CLEARING OUT THIS EVENING /02-04Z/. THE COMPUTER MODELS CONTINUE
TO HAVE DIFFICULTY WITH THE FORECAST WITH SOME KEEPING LOW CLOUDS
AND ONLY SOME LIGHT FOG /3-5SM VISIBILITIES/ OVERNIGHT. OTHER
MODELS SHOW COMPLETE CLEARING. IF THE COMPLETE CLEARING
OCCURS...AS WE HAVE INDICATED IN THE NORTH AND CENTRAL TEXAS
TAFS...AREAS OF FOG WILL DEVELOP BY 06Z...AND THOUGH NOT IN THE
TAFS...SOME LOCALLY DENSE FOG WILL BE POSSIBLE. FOR NOW HAVE JUST
PLACED 1SM BR FOR 07Z UNTIL 16Z. IF THE CLOUDS DO MANAGE TO HANG
IN THIS EVENING THROUGH THE OVERNIGHT PERIOD...WE WILL PROBABLY
JUST SEE LOWER END MVFR CEILINGS WITH 3-5SM BR. CEILINGS AND
VISIBILITIES SHOULD IMPROVE TO MVFR AROUND 18Z WEDNESDAY.
NORTHERLY FLOW WILL PREVAIL THROUGH 00Z THURSDAY.

58

&&

.UPDATE...
A MOSTLY CLOUDY DAY IS IN STORE FOR NORTH AND CENTRAL TEXAS BUT
THERE SHOULD BE SOME THINNING OR CLEARING OF THE CLOUDS ACROSS
OUR WESTERN COUNTIES THIS AFTERNOON. HAVE ADJUSTED HIGH
TEMPERATURES FOR TODAY DOWN A LITTLE BIT DUE TO THE EXPECTED CLOUD
COVER. VISIBILITIES ACROSS THE REGION CONTINUE TO IMPROVE THIS
MORNING WITH MOST SITES REPORTING OVER 3 MILES. THE FOG AND
DRIZZLE MENTION CONTINUES IN THE FORECAST FOR ANOTHER HOUR AND
SHOULD MOSTLY BE DISSIPATED BY MIDDAY. ONE OF THE MAIN FORECAST
CHALLENGES IN THE SHORT TERM WILL BE THE POTENTIAL FOR FOG OR
DENSE FOG OVERNIGHT NIGHT AND WILL ADDRESS THIS IN THE AFTERNOON
DISCUSSION.

JLDUNN

&&

.PREV DISCUSSION... /ISSUED 329 AM CDT TUE MAR 10 2015/
ALL THE RAIN HAS ENDED ACROSS NORTH TEXAS EARLY THIS MORNING WITH
THE DEPARTING SHORT WAVE AND SURFACE LOW. LOW LEVEL MOISTURE WILL
CONTINUE TO WRAP AROUND THE EASTWARD MOVING SURFACE LOW AND KEEP
DEW POINTS ACROSS NORTH TEXAS IN THE MIDDLE AND UPPER 40S. THIS
INFLUX OF LOW LEVEL MOISTURE COUPLED WITH THE SATURATED SOIL FROM
THE RAIN MONDAY WILL RESULT IN AREAS OF FOG AND PATCHY DRIZZLE
THROUGH MID MORNING. EXTENSIVE CLOUD COVER AND NORTH WINDS IN THE
5 TO 10 MPH RANGE SHOULD KEEP FOG FROM BECOMING DENSE BUT A FEW
SPOTS COULD STILL BRIEFLY FALL BELOW 1 MILE. THE FOG SHOULD LIFT
BY MID TO LATE MORNING BUT CLOUDS WILL REMAIN FOR MOST OF THE DAY
WITH SOME CLEARING FROM WEST TO EAST IN THE AFTERNOON. MODELS ARE
IN DISAGREEMENT ON THE DEVELOPMENT OF FOG LATE THIS EVENING AND
OVERNIGHT...BUT WITH LIGHT WINDS...NEAR SATURATED GROUND AND
DECREASING CLOUDS...AT LEAST PATCHY FOG IS POSSIBLE. ANY FOG OR
LOW CLOUDS THAT FORM OVERNIGHT SHOULD DISSIPATE BY LATE MORNING
WEDNESDAY AS BOUNDARY LAYER MIXING ENSUES.

THE WEATHER PATTERN WILL CHANGE VERY LITTLE ACROSS NORTH TEXAS
THROUGH THE END OF THE WEEK WITH A DEEP SOUTHERN BRANCH UPPER TROUGH
ORIENTED JUST WEST OF THE REGION AND WEAK NORTHERLY FLOW AT THE
SURFACE. A FEW SHOWERS ARE POSSIBLE ACROSS THE EASTERN ZONES ON
THURSDAY AS A SURFACE LOW MOVES NORTHWARD FROM THE GULF UP THE
LOWER MISSISSIPPI VALLEY.

MODELS CONTINUE TO MERGE A PROGRESSIVE SHORT WAVE FROM THE PACIFIC
NORTHWEST WITH THE PERSISTENT UPPER TROUGH OVER TEXAS AND MEXICO
THIS WEEKEND. THIS MERGER WILL RESULT IN A DEEP...RETROGRADING
CLOSED LOW. BUILDING UPPER LEVEL HIGH PRESSURE IN THE NORTHERN
BRANCH OF THE JET WILL SHUNT THE UPPER LOW FARTHER INTO THE
PACIFIC LATE IN THE WEEKEND. THIS PATTERN SHOULD KEEP NORTH TEXAS
RAIN FREE AND MILD SATURDAY THROUGH MONDAY.

TEMPERATURES TODAY WILL BE SLIGHTLY BELOW SEASONAL NORMALS DUE TO
EXTENSIVE CLOUD COVER. AFTERNOON HIGHS WILL RANGE FROM THE UPPER
50S TO THE LOWER 60S. TEMPERATURES THE REMAINDER OF THE WEEK
THROUGH EARLY NEXT WEEK WILL BE WARMER WITH HIGHS IN THE UPPER
60S TO LOWER 70S AND LOWS IN THE 40S AND LOWER 50S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  46  72  50  69 /  10   5   5   5  10
WACO, TX              59  44  71  48  69 /  10   5   5  10  10
PARIS, TX             56  47  68  48  67 /  10   5  10  10  20
DENTON, TX            59  44  71  45  67 /  10   5   5   5   5
MCKINNEY, TX          59  46  70  48  69 /  10   5   5   5  10
DALLAS, TX            59  48  72  51  68 /  10   5   5   5  10
TERRELL, TX           59  45  70  49  67 /  10   5   5  10  20
CORSICANA, TX         59  48  70  48  68 /  10   5  10  10  20
TEMPLE, TX            61  44  71  47  69 /  10   5   5  10  10
MINERAL WELLS, TX     60  41  72  45  71 /  10   0   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/82
Hazardous weather outlook, Mar 10, 2:46 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
246 PM CDT TUE MAR 10 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
246 PM CDT TUE MAR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.